Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 16, NWS Springfield, MO

March 12, 2006Shannon County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 12, 2006, 12:11 AM CST for Shannon County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2006, 12:11 AM CST (06:11 UTC)
Expired
Mar 12, 2006, 12:44 AM CST
In force
33 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Shannon County, MO

The radar

The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1322 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 120612
TORSGF
MOC203-120715-
/O.NEW.KSGF.TO.W.0016.060312T0611Z-060312T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN SHANNON COUNTY IN MISSOURI.

* UNTIL 115 AM CST.

* AT 1207 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING IN EXCESS OF 70  
  MPH AND A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTH 
OF MOUNTAIN VIEW...AND MOVING EAST AT 50 MPH.

* THIS TORNADIC STORM WILL BE...
  5 MILES SOUTH OF BIRCH TREE BY 1230 AM CST.
  NEAR WINONA BY 1245 AM CST.

THE TOWN OF MONTIER IS ALSO IN THE PATH OF THIS TORNADIC STORM.

THIS IS A VERY DANGEROUS STORM...SEEK SHELTER INDOORS IN A SMALL 
INTERIOR ROOM AND STAY AWAY FROM WINDOWS

LAT...LON 3701 9167 3689 9168 3690 9125 3709 9125

$$

IZZI
2 follow-up statements
000 
WWUS53 KSGF 120629
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CST SUN MAR 12 2006

MOC203-120715-
/O.CON.KSGF.TO.W.0016.000000T0000Z-060312T0715Z/
SHANNON MO-
1229 AM CST SUN MAR 12 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR SHANNON COUNTY UNTIL 115
AM CST...

AT 1228 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED NEAR WINONA...OR 22 MILES EAST OF MOUNTAIN VIEW...
AND MOVING EAST AT 50 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN SHANNON
COUNTY...INCLUDING THE TOWN OF WINONA.

MOBILE HOMES ARE EASILY DESTROYED BY TORNADIC WINDS AND SHOULD BE
EVACUATED FOR A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT
IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

LAT...LON 3702 9154 3690 9149 3690 9125 3709 9125

$$

IZZI
000 
WWUS53 KSGF 120644
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 AM CST SUN MAR 12 2006

MOC203-120654-
/O.CAN.KSGF.TO.W.0016.000000T0000Z-060312T0715Z/
SHANNON MO-
1244 AM CST SUN MAR 12 2006

...THE TORNADO WARNING FOR SOUTHERN SHANNON COUNTY HAS BEEN 
CANCELLED...

AT 1243 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3702 9154 3690 9149 3690 9125 3709 9125

$$

IZZI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 11, 11:30 PM CST, 41 minutes earlier.

Area forecast discussion, Mar 11, 11:30 PM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CST SAT MAR 11 2006

.UPDATE...
THE INTRODUCTION OF A STRONGER LLJ AND THE ALREADY STRONG SHEAR
VECTORS SUPPORTING SUPERCELL DEVELOPMENT...WILL CONTINUE THE THREAT
OF SEVERE WEATHER THROUGHOUT THE NIGHT. THE MOST PRONE AREA WILL BE
ACROSS SOUTH CENTRAL MISSOURI WHERE THE HIGHEST 0-1KM HELICITY AND
MOISTURE CONVERGENCE RESIDES. JLT

&&

.PREV DISCUSSION...

SHORT TERM (THIS AFTERNOON AND EVENING)...

SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A
LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW
MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND
INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING
WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME
INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A
FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL
CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS
AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES
EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN
TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF
CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR
CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED
SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA
WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH
IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT
TO BREAK THE CAP.

IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE
SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED
SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT
IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED
WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE
THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT
PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A
SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR
INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN
ISSUED.

IZZI/FOSTER

LONG TERM (SUNDAY THROUGH EXTENDED)...

THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE
EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER
SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN
THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE
INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED
LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH
FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION
AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER
EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH
RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS
INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS
CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED
TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO
MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS...
STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW
LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS
SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE
TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY
AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD
SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE
TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED
CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT
ACROSS THE REMAINDER OF THE CWA.

BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT
IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN
OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY
MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES
SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD
WITH NO BIG COOL DOWNS IN SITE.

IZZI

&&

.AVIATION...

06Z TAFS...VERY COMPLICATED SCENARIO FOR KSGF DURING THE NEXT
SEVERAL HOURS AS A PARADE OF THUNDERSTORMS CONTINUE TO DEVELOP ALONG
A LINE OF STRONGEST THETA-E CONVERGENCE AND SHEAR VECTORS ACROSS
NORTHWEST ARKANSAS. HAVE KEPT A TEMPO PERIOD FOR KSGF THROUGH 10Z
DUE TO THE ANTICIPATED SERIES OF THUNDERSTORMS. HOWEVER...KJLN
SHOULD REMAIN OUT OF THE MAIN TRACK OF THE STORMS...AT LEAST UNTIL
AFTER 12Z. WILL KEEP A CLOSE EYE ON ANY CONVECTION ACROSS NORTHEAST
OKLAHOMA. SURFACE WINDS WILL BECOME EAST/SOUTHEAST AS THE FRONTAL
BOUNDARY NEAR THE OZARK PLATEAU...RETREATS NORTHWARD BY THIS
MORNING. GUSTY WINDS...MVFR CEILINGS AND THUNDERSTORMS AFTER 18Z.
LATER SHIFTS WILL NEED TO UPDATE BASED ON INITIATION. JLT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL.
    AND POSSIBLY A TORNADO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
  EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
  EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
  AND EVENING.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
  DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
  FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
  WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
  DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
  LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
  DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
  COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
  AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
  SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
  TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
  SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
  THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
  WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
  WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
  WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
  THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
  THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
  OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.

  SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
  AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
  SEVERE WEATHER OUTBREAK.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, Mar 11, 11:30 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             POTTERSVILLE            36.70N 92.03W
03/11/2006  E1.75 INCH       HOWELL             MO   AMATEUR RADIO

&&

HATCH
Local storm report, Mar 11, 11:41 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             1 W CABOOL              37.12N 92.12W
03/11/2006  E0.88 INCH       TEXAS              MO   AMATEUR RADIO

&&

JAS/GH
Local storm report, Mar 11, 11:44 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             4 W WEST PLAINS         36.73N 91.92W
03/11/2006  E1.75 INCH       HOWELL             MO   AMATEUR RADIO

&&

JAS/GH
Local storm report, Mar 12, 12:02 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     HAIL             WEST PLAINS             36.73N 91.85W
03/11/2006  E1.75 INCH       HOWELL             MO   AMATEUR RADIO

&&

JAS/GH
Local storm report, Mar 12, 12:03 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             BLUE EYE                36.50N 93.40W
03/12/2006  E1.00 INCH       STONE              MO   AMATEUR RADIO

&&

JAS/GH
Local storm report, Mar 12, 12:10 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     HAIL             POTTERSVILLE            36.70N 92.03W
03/11/2006  E1.75 INCH       HOWELL             MO   AMATEUR RADIO

&&

JAS/GH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:00 PM CSTTornado WarningSGFHowell, Texas45 min
Mar 11, 6:12 PM CSTSevere Thunderstorm WarningSGFJasper16 min
Mar 11, 6:13 PM CSTSevere Thunderstorm WarningSGFBarry22 min
Mar 11, 6:15 PM CSTTornado WarningSGFGreene28 min
Mar 11, 6:19 PM CSTSevere Thunderstorm WarningSGFDallas, Webster26 min
Mar 11, 6:19 PM CSTSevere Thunderstorm WarningSGFLawrence40 min
Mar 11, 6:33 PM CSTSevere Thunderstorm WarningSGFShannon42 min
Mar 11, 6:35 PM CSTSevere Thunderstorm WarningSGFLaclede40 min
Mar 11, 6:40 PM CSTSevere Thunderstorm WarningSGFDade22 min
Mar 11, 6:47 PM CSTSevere Thunderstorm WarningSGFChristian, Greene54 min
Mar 11, 6:53 PM CSTSevere Thunderstorm WarningSGFPolk39 min
Mar 11, 7:00 PM CSTTornado WarningSGFShannon45 min
Mar 11, 7:07 PM CSTTornado WarningSGFPulaski22 min
Mar 11, 7:18 PM CSTSevere Thunderstorm WarningSGFJasper26 min
Mar 11, 7:23 PM CSTSevere Thunderstorm WarningSGFDallas52 min
Mar 11, 7:25 PM CSTSevere Thunderstorm WarningSGFWebster50 min
Mar 11, 7:29 PM CSTSevere Thunderstorm WarningSGFLawrence16 min
Mar 11, 7:29 PM CSTTornado WarningSGFPhelps36 min
Mar 11, 7:36 PM CSTSevere Thunderstorm WarningSGFDade54 min
Mar 11, 7:40 PM CSTSevere Thunderstorm WarningSGFTaney52 min
Mar 11, 7:56 PM CSTSevere Thunderstorm WarningSGFGreene, Polk64 min
Mar 11, 7:59 PM CSTSevere Thunderstorm WarningSGFLaclede31 min
Mar 11, 8:08 PM CSTSevere Thunderstorm WarningSGFTexas, Wright55 min
Mar 11, 8:17 PM CSTSevere Thunderstorm WarningSGFDent, Phelps43 min
Mar 11, 8:24 PM CSTSevere Thunderstorm WarningSGFDallas59 min
Mar 11, 8:28 PM CSTSevere Thunderstorm WarningSGFPulaski23 min
Mar 11, 8:29 PM CSTSevere Thunderstorm WarningSGFDade8 min
Mar 11, 8:31 PM CSTSevere Thunderstorm WarningSGFDouglas31 min
Mar 11, 8:40 PM CSTSevere Thunderstorm WarningSGFJasper17 min
Mar 11, 8:41 PM CSTSevere Thunderstorm WarningSGFDent, Phelps64 min
Mar 11, 8:45 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede34 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningSGFPolk7 min
Mar 11, 9:12 PM CSTSevere Thunderstorm WarningSGFMiller23 min
Mar 11, 9:33 PM CSTSevere Thunderstorm WarningSGFPulaski27 min
Mar 11, 9:36 PM CSTSevere Thunderstorm WarningSGFBarry, Stone39 min
Mar 11, 9:54 PM CSTSevere Thunderstorm WarningSGFMaries, Phelps36 min
Mar 11, 9:57 PM CSTSevere Thunderstorm WarningSGFDade, Polk48 min
Mar 11, 10:10 PM CSTSevere Thunderstorm WarningSGFOzark, Taney50 min
Mar 11, 10:21 PM CSTTornado WarningSGFOzark, Taney39 min
Mar 11, 10:27 PM CSTSevere Thunderstorm WarningSGFWebster36 min
Mar 11, 10:40 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas42 min
Mar 11, 10:57 PM CSTTornado WarningSGFOzark48 min
Mar 11, 11:07 PM CSTTornado WarningSGFHowell68 min
Mar 11, 11:44 PM CSTSevere Thunderstorm WarningSGFBarry, Stone46 min
Mar 11, 11:55 PM CSTTornado WarningSGFOregon57 min
Mar 11, 11:56 PM CSTSevere Thunderstorm WarningSGFWebster, Wright34 min
Mar 12, 12:01 AM CSTSevere Thunderstorm WarningSGFTaney59 min
Mar 12, 12:25 AM CSTTornado WarningSGFTaney29 min
Mar 12, 12:27 AM CSTFlash Flood WarningSGFOregon, Shannon6 hr
Mar 12, 12:43 AM CSTSevere Thunderstorm WarningSGFOzark40 min
Mar 12, 1:03 AM CSTSevere Thunderstorm WarningSGFDouglas30 min
Mar 12, 1:15 AM CSTSevere Thunderstorm WarningSGFBarry45 min
Mar 12, 1:21 AM CSTSevere Thunderstorm WarningSGFWright27 min
Mar 12, 2:44 AM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski35 min
Mar 12, 2:30 PM CSTTornado WarningSGFVernon30 min
Mar 12, 3:53 PM CSTTornado WarningSGFBenton13 min
Mar 12, 4:13 PM CSTTornado WarningSGFMorgan28 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.